# SDR AMTA200700407

- Difficulty date: August 27, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV C AFT IB MOUNT AT FS 1320, LBL 23 CORRODED.  MOUNT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A FIG 101 SHEET 3 DETAIL VI SECTION B-B REPLACED MOUNT AT LAV C IAW 51-40-01.(K)
